# SDR CA980225019

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Intermittent
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE USING LEFT PACK ONLY.  REPLACED NR 2 PACK COOLING FAN AND DOOR ACTUATOR AND PRESSURIZATION CONTROLLER.
